# SDR NACA2024061500001

- Difficulty date: June 15, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767-3BG
- Aircraft serial: 29431
- Aircraft time: 89,059 hours, 15,623 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 1424
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 2,485 hours, 985 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L PACK OFF LIGHT NOT ILLUMINATED WHEN L PACK SWITCH STAYS OFF AND NO L PACK OFF EICAS MESSAGE. REMOVED AND REPLACED LEFT PACK FLOW CONTROL AND SHUTOFF VALVE PER AMM 21-51-61
